A ■n-Related Family of Homotopy Elements in the Stable Homotopy of Spheres

作者:Xiugui LIU; Jianming XIAO*; Da ZHENG
来源:Chinese Annals of Mathematics Series B, 2018, 39(05): 849-860.

摘要

To determine the stable homotopy groups of spheres π*(S) is one of the central problems in homotopy theory. Let p be a prime greater than 5. The authors make use of the May spectral sequence and the Adams spectral sequence to prove the existence of a ■n-related family of homotopy elements, β1ωnγs, in the stable homotopy groups of spheres, where ■n> 3, 3≤s< p-2 and the ■n-element was detected by X. Liu.